# SDR FDEA201001200204

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Component: Aileron, Doug
- Component part number: NRC6741502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON T/E LOWER SURFACE FOUND DELAMINATED.  RT WING OTBD AILERON R & R IAW AMM 27-10-30-4 REVISION 64.  OPS TEST OF THE AILERON NEUTRAL AND RANGE OF MOVEMENT CARRIED OUT IAW AMM 27-10-00-710-802 REVISION 64. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REVISION 109.
